# SDR UALA2012120707109

- Difficulty date: December 6, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 37,631 hours, 15,444 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

F/A SMELLED BURNING PLASTIC SMELL ON TAXIOUT.  RETURNED TO GATE.  ACCMP'D AN INSPECTION CHECK AS PER AMM(S).  NO SMOKE NEITHER FUMES WERE OBSERVED.  NO OBJECTS BURNED FOUND.  FLIGHT CREW FILLED FORM 46-6020 OUT (SMOKE-ODOR IN THE PLANE QUESTIONNAIRE).  DUE TO BURNING SMELL REPORT FROM FLT CREW PLZ ACCESS UPPER CEILING ARE AROUND SEAT ROW 20-30 AND INSPECT FOR POTENTIAL DAMAGE, ETC WHICH COULD BE CORRELATED TO SMELL.  ALSO RUN ENGS AND RUN PACKS TO DETERMINE IF ANY POTENTIAL PACK ISSUES.  REMOVED ALL CEILING PANELS INSPECTED ALL DEU'S, BALLAST & WIRING IN GENERAL, ALL FOUND OK NO EVIDENCE OF DAMAGE.  RUNUP ENG PER JRH2-40-1 AND OPERATED SINGLE & DOUBLE PACK, OPS ALL NORMAL.
